# SDR CA011120002

- Difficulty date: November 16, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 952 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 9787320015
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) THE PILOT REPORTED AN AMBER FLAPS LIGHT ON THE CAWS PANEL WHEN THE AIRCRAFT POWER WAS TURNED ON.  THE AIRCRAFT WAS ON THE GROUND OUTSIDE FOR APPROXIMATELY THREE HOURS,  OUTSIDE TEMPERATURE WAS -20C. ONCE TEH AIRCRAFT HAD BEEN WARMED UP IT WAS POSSIBLE TO CARRY OUT A FLAP RESET ON THE FLAP SYSTEM, AND THE SYSTEM FUNCTIONED NORMALLY AFTER THE RESET.THE FLAP CONTROL AND WARNING UNIT WAS REMOVED FROM THE AIRCRAFT AND PLACED IN A FREEZER FOR TWO HOURS, AFTER REMOVING THE UNIT FROM THE FREEZER AND RE-INSTALLING IT IN THE AIRCRAFT IT WAS POSSIBLE TO DUPLICATE THE SAME FAILURE AND RESET SENARIO.  THE FCWU HAS BEEN REPLACED.
